# SDR SWAA2022031017847

- Difficulty date: June 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 43,625 hours, 29,853 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB HAS ELONGATED HOLES AT AFT ATTACH POINT. / REPAIRED ELONGATED AFT ATTACH POINT FASTENER HOLES ON LT WING DEFECTION CONTROL RIB IAW SRM 57-51-02-2R-4 SECT. 4.
